Benadryl Ultratabs Allergy Relief Tablets with 25 mg of the antihistamine diphenhydramine HCl Provides powerful relief for unexpected allergies in small, oval shaped coated tablets Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief Allergy medicine works when you need it most & is suitable to treat adults & children ages 6 & up The antihistamine diphenhydramine HCl provides effective relief for cold & allergy symptoms Small antihistamine tablets offer hay fever, upper respiratory allergy & cold symptom relief Convenient, small antihistamine tablets offer trusted allergy relief to put your allergies to rest Safe & effective* allergy relief in small easy-to-swallow tablet form *when used as directed Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective** allergy relief in a small, easy-to-swallow tablet form for multi-symptom indoor & outdoor allergy relief & cold relief. **when used as directed Made in Japan Take every 4 to 6 hours, or as directed by a doctor Do not take more than 6 times in 24 hours Adults and children 12 years and over: 1 to 2 tablets Children 6 to under 12 years: 1 tablet Children under 6 years: Do not use Other information Each tablet contains: Calcium 15 mg Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect) Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose Sneezing Itchy, watery eyes Itching of the nose or throat Temporarily relieves these symptoms due to the common cold: Runny nose Sneezing © Johnson & Johnson
Save on Benadryl Antihistamine Tablets for Travel Cherry with a Walgreens promo code
Checkmate is a savings app with over one million users that have saved $$$ on brands like Walgreens.
The Checkmate extension automatically applies Walgreens discount codes, Walgreens coupons and more to give you discounts on products like Benadryl Antihistamine Tablets for Travel Cherry.